I have no freakin clue what to try next. I have read the moving the pagefile of Windows may help? Someone apparantly turned off pagefile then back on and it was good so I am going to try that later and post back but looked like some people didn't have their problem solved by this. I can't believe Blizzard has not fixed or has not give any sort of solution. It's unacceptable period. I have been looking for a solution for months now...even stopped playing D3 and came back a few months later only to see no fix. I play Farcry 3, SC2, BF3, whatever...all perfectly. Someone...for the love of god....save my sanity and shower me with your words of wisdom....I beg you.
EDIT: I realized I didn't really explain the definition of "stuttering". The game plays perfect at times...smooth as hell. Then all of a sudden, doesn't matter what's on screen, it gets very...grainy looking. Hard to explain but basically feels like fps drops...even if it doesn't. Makes your eyes sore just playing like that because your trying to make things out like text etc and it's hard to do so unless you stop moving. RamDisk didn't help so I'm leaning towards GPU issue or Background program/pagefile.